# SDR SWIA2025090200702

- Difficulty date: July 2, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 49,045 hours, 42,724 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN ELECTRICAL BAY FLOOR PANEL (REF DWG 601R33101) AT FS 193.00 JUST BELOW AND OUTBOARD OF BRAKE ACCUMULATOR GUAGES.  (C-CHECK RO 08/29/2025) REPAIRED CRACK IN ELECTRICAL BAY FLOOR PANEL AT FS 193.00 JUST BELOW AND OUTBOARD OF BRAKE ACCUMULATOR GUAGES IN REFERENCE TO REO 601R-53-11-4005 REV-- DATED 2025-07-22. PERFORMED EDDY CURRENT IN REFERENCE TO NDTM PART 1 51-20-06 AND NDTM PART 6 53-00-96. NO CRACKS FOUND.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED M-337.
